Data di Pubblicazione:
2002
Citazione:
Implicity integral equations with discontinuous nonlinearities / Candito, P.. - In: THE JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS. - ISSN 0897-3962. - 14:(2002), pp. 1-10. [10.1216/jiea/1031315432]
Abstract:
In this paper, we establish the existence of at least one solution fora class of implicit integral equations with possibly discontinuos nonlinearities,which includes the well-known Chandrasekhar equation,among others. Our approach fully depends on a very recent resulton fixed points for increasing, not necessarilly continuous, operatorsin ordered Banach space due to G. Bonanno and S. A. Marano; see Theorem 1 below.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
Candito, Pasquale
Link alla scheda completa:
Pubblicato in: